Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have vomiting, chills, loose stools, chest pain and loss of appetite. Suffer from gastroenteritis and diverticulitis. Advice?

Ive been vomiting and having chills and loss of appetite. Also having a lot of loose stools, and constant chest pains and weight gain. Ive been in and out of the hospital the past 6 months gastroenteritis and they say its not bad but I feel its more, they also found diverticulitis last November then last month said they didnt see any signes of it. I cant sleep and am depressed because I am getting worried.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thank you for your query.

diverticulitis is a common digestive disease which involves the formation of pouches (diverticula) within the bowel wall. typically occurs within the large intestine, or colon,Diverticulitis results when one of these pouches becomes inflamed.

the main symptoms will be-
left lower quadrant pain, fever, and leukocytosis,vomitting ,diarrhoea

to treat diverticulitis,we need a bi-pronged approach.

i would suggest you to take low fiber diet for a while. low-fiber diet gives the colon adequate time to heal without needing to be overworked

also continue your anti-biotics,this will fight the infection.

take lots of fluids and maintain proper meal times.

thank you,
you can get back to me for any further queries
Answered: Fri, 5 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor